Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Holomorphic imprimitivities


Author: Platon C. Deliyannis
Journal: Proc. Amer. Math. Soc. 16 (1965), 228-233
MSC: Primary 22.60; Secondary 46.80
MathSciNet review: 0176350
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.60, 46.80

Retrieve articles in all journals with MSC: 22.60, 46.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0176350-2
Article copyright: © Copyright 1965 American Mathematical Society